# SDR AALA20160227003

- Difficulty date: February 16, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 65,595 hours, 10,632 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 140T256731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY AFT OTBD MOUNT CORRODED.  REPLACED CORRODED GALLEY MOUNT IAW SRM 51-10-02-0G.  ACFT IN BASE MX.
